On the Coefficients of Multiple Series with Respect to Vilenkin System

Francesco Tulone, Valentin A. Skvortsov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We give a sufficient condition for coefficients of double series ∑∑ n,m a n,m χ n,m with respect to Vilenkin system to be convergent to zero when n + m →∞. This result can be applied to the problem of recovering coefficients of a Vilenkin series from its sum
Original languageEnglish
Pages (from-to)81-92
Number of pages12
JournalTatra Mountains Mathematical Publications
Volume68
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • General Mathematics

Fingerprint Dive into the research topics of 'On the Coefficients of Multiple Series with Respect to Vilenkin System'. Together they form a unique fingerprint.

Cite this